RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1985, Volume 30, Issue 2, Pages 386–391 (Mi tvp1886)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

An estimate of the variation distance between probability measures

Yu. M. Kabanov


Full text: PDF file (429 kB)

English version:
Theory of Probability and its Applications, 1986, 30:2, 413–417

Bibliographic databases:

Received: 10.02.1984

Citation: Yu. M. Kabanov, “An estimate of the variation distance between probability measures”, Teor. Veroyatnost. i Primenen., 30:2 (1985), 386–391; Theory Probab. Appl., 30:2 (1986), 413–417

Citation in format AMSBIB
\Bibitem{Kab85}
\by Yu.~M.~Kabanov
\paper An estimate of the variation distance between probability measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1985
\vol 30
\issue 2
\pages 386--391
\mathnet{http://mi.mathnet.ru/tvp1886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792633}
\zmath{https://zbmath.org/?q=an:0585.60049|0569.60039}
\transl
\jour Theory Probab. Appl.
\yr 1986
\vol 30
\issue 2
\pages 413--417
\crossref{https://doi.org/10.1137/1130050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986D122800019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1886
  • http://mi.mathnet.ru/eng/tvp/v30/i2/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. T. Choulli, J. Ma, “Explicit description of HARA forward utilities and their optimal portfolios”, Theory Probab. Appl., 61:1 (2017), 57–93  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019